# SDR DL72S030208

- Difficulty date: March 3, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N805EA
- Make and model: Boeing 727225A
- Aircraft serial: 22436
- Aircraft time: 51,894 hours, 32,324 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 344003685
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CAPTS ATTITUDE INDICATOR INTERMITTENT.  ROLLS TO 45/90 DEGS WITH AFF FAIL FLAG AND A COMPARITOR ROLL LIGHT.  REPLACED CAPTS ADI AND VG PER M/M.  SYS CHECKS NORMAL.
